Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 45, NWS Fort Worth, TX

March 30, 2007Stephens County, Young County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 30, 2007, 3:32 PM CDT for Stephens County, Young County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 30, 2007, 3:32 PM CDT (20:32 UTC)
Expired
Mar 30, 2007, 7:30 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Stephens County, TX, Young County, TX

The radar

The Dyess AFB radar (KDYX), 65 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 6:18 PM CDTFLASH FLOODGraham, TXSEVERAL ROADS CLOSED AND BARRICADED ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 302032
FFWFWD
TXC429-503-310030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  STEPHENS COUNTY IN NORTH CENTRAL TEXAS...
  YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 PM CDT

* AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM   
  GRAHAM TO 17 MILES SOUTHEAST OF BRECKENRIDGE...MOVING EAST AT 20 
  MPH. RAINFALL OF UP TO TWO INCHES AN HOUR CAN BE EXPECTED WITH 
  THESE STORMS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GRAHAM

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 3338 9890 3253 9908 3253 9861 3338 9846

$$
2 follow-up statements
000 
WGUS74 KFWD 302321
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CDT FRI MAR 30 2007

TXC429-503-310030-
YOUNG TX-STEPHENS TX-
619 PM CDT FRI MAR 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
STEPHENS AND YOUNG COUNTIES...

AT 616 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED CONTINUING 
PROBLEMS WITH FLASH FLOODING IN YOUNG COUNTY. ALTHOUGH THE RAIN HAS 
LARGELY STOPPED OVER THE WARNED AREA...FLASH FLOODING IS EXPECTED TO 
CONTINUE.  ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS 
EVENING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3338 9890 3253 9908 3253 9861 3338 9846

$$

13
000 
WGUS74 KFWD 310029
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CDT FRI MAR 30 2007

TXC429-503-310037-
YOUNG TX-STEPHENS TX-
727 PM CDT FRI MAR 30 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM CDT FOR STEPHENS AND
YOUNG COUNTIES...

AS RAIN HAS ENDED ACROSS THIS AREA...FLASH FLOOD PROBLEMS HAVE ENDED 
IN STEPHENS COUNTY. HOWEVER...NUMEROUS ROADS ARE CLOSED IN YOUNG 
COUNTY AND FLASH FLOODING CONTINUES. A SEPARATE WARNING WILL BE 
ISSUED FOR YOUNG COUNTY FOR THIS ONGOING FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3338 9890 3253 9908 3253 9861 3338 9846

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 1:15 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Mar 30, 1:15 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
115 PM CDT FRI MAR 30 2007

.AVIATION...
115 PM CDT

AWW FOR DFW THRU 3 PM...WILL LIKELY NEED TO BE EXTENDED OR LATER
RE-ISSUED FOR LIGHTNING LATER THIS AFTERNOON. DAL NOT INCLUDED.

INITIAL TSRA TO AFFECT METRO TAF SITES HAS ALREADY RACED NORTH. WILL
WATCH PARKER COUNTY STORM CLOSELY FOR EFFECTS ON FTW/AFW...BUT
EXPECT MCS TO THE WEST TO LARGELY MISS TERMINALS. REDEVELOPMENT IN
PREVIOUSLY UNTAPPED AIR ACROSS SE SECTIONS OF SJT CWA WILL MAKE FOR
THE MAIN EVENT LATER THIS AFTERNOON. MAINTAIN TEMPOS FOR SIGNIFICANT
TSRA 23-03Z. AS UPPER SYSTEM FINALLY DISLODGES...EXPECT FROPA IN THE
06-12Z TIMEFRAME...LIKELY WITH ONE FINAL LINEAR MCS.

18Z FWD SOUNDING SHOWS 40-MPH SE WINDS 1-3KFT AGL. GUSTS 20-25KTS AT
SFC WILL PRECLUDE LLWS MENTION AS CRITERIA LIKELY NOT MET...BUT GA
PILOTS SHOULD BE AWARE OF SIGNIFICANT GUSTS WITHIN 1000FT OF SFC. 25

&&

.UPDATE...
1027 AM CDT

WE HAVE UPDATED THE ZONES AND OTHER PRODUCTS...MAINLY BECAUSE OF
THE COMBINATION OF THE FLASH FLOOD WATCH AND THE MORE RECENT TORNADO
WATCH. STORMS LIKELY ARE NOT SURFACE-BASED YET...BUT WILL BE BY
LATE MORNING AND EARLY AFTERNOON.

ONCE AGAIN...THE FLASH FLOOD THREAT IS LIKELY THE GREATEST
THREAT...BUT A FEW SUPERCELL THUNDERSTORMS WILL CONTINUE TO BRING
A THREAT OF LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO
OR TWO.  #26

&&

.AVIATION...
718 AM CDT

A COMPLEX AVIATION WEATHER DAY IS EXPECTED WITH MVFR TO IFR CEILINGS
AND NUMEROUS THUNDERSTORMS. THE MOST CHALLENGING ASPECT OF TODAYS
FORECAST WILL BE THE TIMING OF THUNDERSTORMS.  WE ARE ALREADY SEEING
SOME SPOTTY SHOWERS NEAR WACO AND AROUND THE METROPLEX AIRPORTS SO
EXPECT SOME TEMPORARY LIGHT RAIN BETWEEN 12 AND 16Z.  CEILINGS WILL
MOST LIKELY LIFT SOME DURING THE PERIODS OF LIGHT RAIN BUT WILL FALL
BELOW 2000 FT AFTER THE SHOWERS MOVE OFF. THUNDERSTORMS WILL BECOME
MORE LIKELY BY 16Z AS ACTIVITY FROM THE SOUTHWEST WORKS
NORTHEASTWARD. OFF AND ON THUNDERSTORM CHANCES WILL CONTINUE THROUGH
THE AFTERNOON AND EVENING WITH THE BEST LIFT FORECASTED LATE THIS
EVENING WHEN THE COLD FRONT BEGINS MOVING THROUGH THE REGION.  IT
LOOKS LIKE MOST OF THE STRONG STORMS WILL END BY 09Z BUT
THUNDERSTORMS WILL REMAIN IN THE VICINITY OF ALL AIRPORTS THROUGH
SATURDAY MORNING.

A SOUTH TO SOUTHEAST WIND TODAY WILL TURN TO THE SOUTHWEST LATE THIS
EVENING AND WEST/NORTHWEST AFTER 06Z WITH THE PASSAGE OF THE COLD
FRONT. WIND SPEEDS WILL REMAIN IN THE 12 TO 15 KNOT RANGE WITH A FEW
HIGHER GUSTS POSSIBLE. 79

&&

.PREV DISCUSSION...
309 AM CDT

...SEVERE THUNDERSTORMS AND MORE HEAVY RAINFALL EXPECTED ACROSS
NORTH TEXAS TODAY...

WATER VAPOR IMAGERY HOLDS THE KEY TO THE DEVELOPMENT OF OUR NEXT
ROUND OF SHOWERS AND THUNDERSTORMS. POTENT SHORTWAVE ROUNDING THE
BASE OF THE MAIN UPPER LOW IS NOW SWINGING INTO SW ARIZONA. JUST
WITHIN THE LAST COUPLE OF HOURS...SUBSIDENCE POCKET OVER WEST TX
HAS DISAPPEARED AS MID/UPPER LEVEL MOISTURE HAS BEGUN TO SPLIT
NORTHWEST FROM THE SUBTROPICAL PLUME OVER MEXICO. 88-D MOSAIC
SHOWS REGENERATION OF SHOWERS/STORMS OVER SW TX...WHICH SHOULD
ONLY INCREASE WITHIN THIS AREA OF DIFLUENCE AND LOW LEVEL
CONVERGENCE /ASSOCIATED WITH DEVELOPING SFC LOW/.

WE EXPECT TWO DISTINCT WAVES OF THUNDERSTORMS TODAY. THE FIRST WILL
APPROACH THE AREA THIS MORNING FROM THE SOUTHWEST...IN ASSOCIATION
WITH LEAD MID/UPPER LEVEL VORTICITY LOBES CURRENTLY ALONG THE RIO
GRANDE /PER RUC ANALYSIS/.

THE RIO GRANDE SFC LOW WILL DEEPEN AS IT TRANSLATES NORTHEAST TOWARD
THE RED RIVER DURING THE COURSE OF THE DAY. SECOND ROUND OF SHOWERS
AND THUNDERSTORMS WILL BE INFLUENCED BY STRONG POSITIVE VORTICITY
ADVECTION ASSOCIATED WITH THE NEGATIVELY TILTED SHORTWAVE SWINGING
INTO WEST TEXAS BY MIDDAY. STRONG UPPER LEVEL JET /90-100KTS/ WILL
ALSO ENHANCE LARGE SCALE LIFT. STRONG FORCING ALONG THE APPROACHING
FRONTAL BOUNDARY WILL LIKELY INITIATE NUMEROUS THUNDERSTORMS THIS
AFTERNOON/EVENING.

HEAVY RAIN WILL YET AGAIN BE A MAJOR CONCERN FOR THE FORECAST AREA
TODAY. THE FLASH FLOOD WATCH WILL CONTINUE AS PLANNED THROUGH
TONIGHT. PRECIPITABLE WATERS FROM NAM BUFR SOUNDINGS ARE INCREDIBLY
HIGH...BETWEEN 1.5 TO 1.7 INCHES. WITH THE ALREADY WELL-SATURATED
GROUND AND SEVERAL WAVES OF DEEP CONVECTION /POSSIBLY TRAINING/
EXPECTED...HEAVY RAINFALL AND FLOODING IS A SERIOUS HAZARD TODAY.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST
SECTIONS OF OUR CWA...WITH SLIGHT RISK ELSEWHERE. ENVIRONMENTAL
SHEAR WILL BE STRONGER TODAY THAN YESTERDAY. 0-1KM SHEAR OF 25-30KTS
AND 0-1KM HELICITIES IN EXCESS OF 200M2/S2 WITH 0-3KM SHEAR OVER
350M2/S2 CREATE HODOGRAPHS FAVORABLE FOR ROTATING UPDRAFTS. 50-60KTS
AT 500MB WILL ALSO PUNCH INTO THE AREA BY THE AFTERNOON
HOURS...RESULTING IN 0-6KM BULK SHEAR OF 50...PERHAPS 60KTS. AMPLE
MOISTURE WILL RESULT IN LOW LCLS AND SFC DEWPOINT DEPRESSIONS LESS
THAN 5 DEGREES F. THIS STRONG SHEAR WILL ESTABLISH A THREAT OF
TORNADOES...SPECIFICALLY WITHIN THE MODERATE RISK AREA /SOUTHWEST
CWA/. ONE LIMITING FACTOR TO THE TORNADO THREAT WILL BE SOMEWHAT
WEAK INSTABILITY IN THE LOWEST 3 KM. HOWEVER...ANY STORM THAT CAN
MAKE USE OF THE FORECAST 800-1000J/KG OF LOW LEVEL CAPE WILL BE
MORE THAN CAPABLE OF ROTATING...ESPECIALLY ANY OF THOSE DEVIANT TO
THE MEAN FLOW. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE
ACROSS ALL OF NORTH TEXAS TODAY.

COLD FRONT WILL MOVE INTO NORTH TEXAS ON TUESDAY...BRINGING A CHANCE
OF SHOWERS AND THUNDERSTORMS. SOME SLIGHTLY COOLER WEATHER /HIGHS IN
THE LOW 70S/ CAN BE EXPECTED DURING THE MIDDLE OF NEXT WEEK. ANOTHER
FRONT MAY SAG INTO THE REGION FRIDAY.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  50  72  51  81 / 100  80  30  10   0
WACO, TX              73  52  73  51  80 / 100  80  40  10   0
PARIS, TX             73  56  70  49  80 /  90  80  30  10   0
DENTON, TX            70  49  71  48  80 / 100  80  20  10   0
MCKINNEY, TX          72  51  70  47  79 / 100  80  30  10   0
DALLAS, TX            72  53  72  52  81 / 100  80  30  10   0
TERRELL, TX           75  55  71  51  80 / 100  80  30  10   0
CORSICANA, TX         75  54  71  51  80 /  90  80  50  10   0
TEMPLE, TX            72  52  72  51  83 / 100  80  50  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

26/25
07/06/09/82
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT FRI MAR 30 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
415 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST
OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH
THIS EVENING.

A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL
APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF
THUNDERSTORMS TO THE ENTIRE REGION.  THE MAIN HAZARD ASSOCIATED WITH
THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS
RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS
OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH
AMOUNTS.

FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE
POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA.
THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST
WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH
TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR
TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE
SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR
FLOODING REPORTS.  SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS
ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.

In the hours before

Local storm report, Mar 30, 1:54 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     FLASH FLOOD      1 N COOL                32.81N  98.01W
03/30/2007                   PARKER             TX   EMERGENCY MNGR

            WATER OVER MANY ROADS IN WEST PARKER COUNTY. HIGH WATER
            RESCUE IN PROGRESS.
Special weather statement, Mar 30, 1:54 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT FRI MAR 30 2007

TXZ100-115-301930-
YOUNG TX-STEPHENS TX-
154 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN STEPHENS COUNTY
  YOUNG COUNTY

AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG TO SEVERE THUNDERSTORMS WEST OF YOUNG COUNTY...MOVING EAST
AT 45 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE GRAHAM AND OLNEY.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR DAMAGING WINDS AND HAIL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3333 9895 3279 9905 3278 9859 3341 9856

07/BB
Special weather statement, Mar 30, 2:56 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CDT FRI MAR 30 2007

TXZ156>158-302030-
CORYELL TX-LAMPASAS TX-BELL TX-
256 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BELL COUNTY
  SOUTHERN CORYELL COUNTY
  SOUTHEASTERN LAMPASAS COUNTY

AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN CENTERED 7
MILES SOUTHEAST OF LAMPASAS...MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE COPPERAS COVE...FORT
HOOD...HARKER HEIGHTS...KILLEEN...LAMPASAS AND NOLANVILLE.

VERY HEAVY RAIN...PEA SIZE HAIL AND WIND GUSTS TO 40 MPH ARE LIKELY
WITH THIS CLUSTER OF STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3101 9838 3092 9771 3120 9742 3141 9791
Special weather statement, Mar 30, 3:00 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CDT FRI MAR 30 2007

TXZ102-302030-
WISE TX-
300 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN WISE COUNTY

AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF BRIDGEPORT...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD AND CHICO.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3342 9792 3315 9790 3336 9754 3344 9773
Special weather statement, Mar 30, 3:15 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT FRI MAR 30 2007

TXZ156>160-302045-
MCLENNAN TX-CORYELL TX-FALLS TX-LAMPASAS TX-BELL TX-
315 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BELL COUNTY
  CORYELL COUNTY
  NORTHERN FALLS COUNTY
  EASTERN LAMPASAS COUNTY
  MCLENNAN COUNTY

SOUTHEASTERLY WINDS ARE INCREASING IN ADVANCE OF THUNDERSTORMS OVER
WEST CENTRAL TEXAS. WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED
THROUGH 400 PM.

SECURE LOOSE...LIGHTWEIGHT OBJECTS WHICH MAY BE BLOWN ABOUT BY THE
WIND. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH THE
AFTERNOON...SO STAY TUNED FOR THE LATEST WEATHER INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3137 9834 3105 9809 3134 9666 3185 9705
      3159 9759 3170 9770

13
Special weather statement, Mar 30, 3:29 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT FRI MAR 30 2007

TXZ115-302100-
STEPHENS TX-
329 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN STEPHENS COUNTY

AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF BRECKENRIDGE...MOVING EAST AT 30
MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3296 9884 3266 9879 3270 9857 3295 9859

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:02 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:07 PM CDTSevere Thunderstorm WarningFWDParker53 min
Mar 29, 7:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro34 min
Mar 29, 7:30 PM CDTFlash Flood WarningFWDHill3 hr
Mar 29, 7:32 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:37 PM CDTFlash Flood WarningFWDLimestone, Navarro4 hr
Mar 29, 7:45 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 29, 8:11 PM CDTSpecial Weather StatementFWDHenderson, Navarro34 min
Mar 29, 8:33 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
Mar 29, 9:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Mar 29, 9:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Mar 29, 9:48 PM CDTFlash Flood WarningFWDEllis4 hr
Mar 29, 10:24 PM CDTFlash Flood WarningFWDHill4 hr
Mar 29, 11:22 PM CDTFlash Flood WarningFWDHenderson, Navarro4 hr
Mar 30, 2:01 AM CDTFlash Flood WarningFWDEllis3 hr
Mar 30, 10:00 AM CDTSpecial Weather StatementFWDCoryell30 min
Mar 30, 10:27 AM CDTSpecial Weather StatementFWDEastland33 min
Mar 30, 10:33 AM CDTSevere Thunderstorm WarningFWDEastland57 min
Mar 30, 10:41 AM CDTSpecial Weather StatementFWDBosque34 min
Mar 30, 10:50 AM CDTTornado WarningFWDEastland40 min
Mar 30, 10:57 AM CDTSpecial Weather StatementFWDYoung33 min
Mar 30, 11:27 AM CDTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker41 min
Mar 30, 11:29 AM CDTTornado WarningFWDEastland49 min
Mar 30, 11:45 AM CDTTornado WarningFWDErath, Palo Pinto60 min
Mar 30, 12:02 PM CDTSpecial Weather StatementFWDBell, Coryell, Lampasas, McLennan58 min
Mar 30, 12:21 PM CDTSpecial Weather StatementFWDParker24 min
Mar 30, 12:22 PM CDTSpecial Weather StatementFWDJack23 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker66 min
Mar 30, 12:51 PM CDTSevere Thunderstorm WarningFWDEastland54 min
Mar 30, 1:25 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningFWDParker, Wise45 min
Mar 30, 1:50 PM CDTSpecial Weather StatementFWDCoryell25 min
Mar 30, 1:54 PM CDTSpecial Weather StatementFWDYoung36 min
Mar 30, 1:57 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 2:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Mar 30, 2:49 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 2:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Mar 30, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Mar 30, 3:01 PM CDTFlash Flood WarningFWDBell, Coryell, Lampasas4 hr
Mar 30, 3:15 PM CDTSpecial Weather StatementFWDCoryell, McLennan30 min
Mar 30, 3:25 PM CDTFlash Flood WarningFWDMontague4 hr
Mar 30, 3:29 PM CDTSpecial Weather StatementFWDStephens31 min
Mar 30, 3:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Mar 30, 3:52 PM CDTTornado WarningFWDBell, Coryell53 min
Mar 30, 4:00 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 30, 4:19 PM CDTTornado WarningFWDMcLennan56 min
Mar 30, 4:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland58 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise62 min
Mar 30, 4:58 PM CDTTornado WarningFWDFalls62 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague57 min
Mar 30, 5:05 PM CDTFlash Flood WarningFWDMcLennan3 hr
Mar 30, 5:14 PM CDTTornado WarningFWDMcLennan44 min
Mar 30, 5:30 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 5:42 PM CDTTornado WarningFWDLimestone63 min
Mar 30, 5:52 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 6:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone25 min
Mar 30, 6:26 PM CDTFlash Flood WarningFWDNavarro4 hr
Mar 30, 6:34 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more26 min
Mar 30, 6:39 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 6:50 PM CDTSevere Thunderstorm WarningFWDMills55 min
Mar 30, 6:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.